# SDR SCNA00081

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,883 hours, 25,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73565
- Condition: Inoperative
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE OVERHEAD CENTER EMERGENCY LIGHT AT ROW 5 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE CENTER OVERHEAD EMERGENCY LIGHT BATTERY PACK AT ROW 5, OPERATIONALLY CHECKS GOOD.
